MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR4074
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the three malfunctions; therefore, a lot history review will be performed.The sample was returned to the manufacturer for two malfunctions and the remaining one sample was discarded, and the company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes three malfunction.A review of the reported information indicated that model dr4074 pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.These malfunctions involved three patients with no consequences.Two malfunctions involved (b)(6) year old male and the remaining one patient's age, weight and gender were not provided.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model dr4074 pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.These malfunctions involved three patients with no consequences.Two malfunctions involved 56 year old male and the remaining one patient's age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the three reported malfunctions; therefore, a lot history reviews were performed.The sample was returned to the manufacturer for two malfunctions and the remaining one sample was discarded.Out of three malfunctions, two are confirmed for the alleged balloon rupture issue.The remaining malfunction is inconclusive for the reported balloon rupture as the device was not returned.A definitive root cause could not be determined based upon available information.The devices are labeled for single use.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10752913
Report Number2020394-2020-06243
Device Sequence Number3931860
Product Code DQK
UDI-Device Identifier00801741058974
UDI-Public(01)00801741058974
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR4074
Device Catalogue NumberDR4074
Device Lot Number93YD0151, 93QD0033, 93QD0147
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1